# SDR IXXA0400038S

- Difficulty date: March 3, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT WING CTR FLOORBEAM FLANGE, STA 798.000 LBL 10 IAW DC8 SRM 51-1-8 PG 17-18, IAW DC8 SRM 53-2-0 PG 2M.  REMOVED DAMAGED SECTION AND FABRICATED (7075-T651 0.250) IAW DC8 SRM 51-1-21 FIG 1.  PERFORMED NDT INSP, CLEANED, TREATED AND PRIMED AREA & FILLER & DOUBLER, INSTALLED FILLER & DOUBLER IAW DC8 SRM 51-2-1 FIG 1, DC8 SRM 51-1-21 PG 1, DC8 SRM 51-3-D PG 1.
